# SDR AWXA0001764

- Difficulty date: May 29, 2001
- Submitted: May 30, 2001
- Operation: Air carrier
- Aircraft: N156AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23778
- Aircraft time: 45,787 hours, 32,955 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bracket
- Part number: 65C2514411
- Condition: Worn
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR OUTBOARD STAB MOUNT BRACKET HAS PLAY AT STAB MOUNT BOLTS (FITTING BOLT HOLES ARE ELONGATED).  REPAIRED IAW AWA ER 03-5500-01143-JS1.
